# SDR 2002F00130

- Difficulty date: December 18, 2001
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF BS 178 BULKHEAD, NOTED CRACK FROM AFT SIDE ON PILOT SIDE INSPECTED SIDE CHORD AREA ABOVE W/L 207.  TWO INCH CRACK DOWN RADIUS OF SIDE CHORD.  (M)
